MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 E 801 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 E 801 MODULE; IMMUNOCHEMISTRY ANALYZER
Catalog Number 07682913001
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The troponin t hs reagent expiration date was not provided.The cobas e 801 module serial number was (b)(6).The qc was acceptable.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about disctrepant results for 2 patients' samples tested with elecsys troponin t hs assay on a cobas e 801 module.Patient 1: the initial result was 230 ng/l.The sample was repeated twice on 2 different cobas analyzers, and the repeat results were both < 5 ng/l.Patient 2 was tested on (b)(6) 2025: the initial result was 19.200 ng/l.The sample was repeated twice, and the repeat results were both 3 ng/l.
 
Additional Manufacturer Narrative
Medwatch fields d1, d2a, d2b, d4, g1 and g4 were updated.The analysis of the provided data showed repeated sample quality-related alarms.The analysis of the sample foam detection (sfd) pictures for the tube showed vibration.Dust was observed on the active gripper, causing contamination on the instrument surface.The field service engineer adjusted and cleaned the washing and the pipettor parts and changed the measuring cells.An instrument check and qc were performed, and they were within specifications.The instrument was performing within specifications.The investigation did not identify a product problem.The cause of the event was consistent with a preanalytic issue (a contamination issue with dusty instrument parts) at the customer site and a maintenance issue.Preanalytics are within the customer's responsibility.

Brand Name
COBAS 8000 E 801 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key24019632
Report Number1823260-2026-00115
Device Sequence Number9136364
Product Code JJE
UDI-Device Identifier04015630946198
UDI-Public04015630946198
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07682913001
Device Lot Number82723200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown